MAUDE Adverse Event Report: Sistemas Medicos Alaris S.A de C.V. BD Smartsite Vial Access Device; Intravascular Administration Set

Sistemas Medicos Alaris S.A de C.V. BD Smartsite Vial Access Device; Intravascular Administration Set
Catalog Number 2203E
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2026
Type of Reportable Event Malfunction

Brand Name
BD Smartsite Vial Access Device
Common Device Name
Intravascular Administration Set
Manufacturer (Section D)
Sistemas Medicos Alaris S.A de C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
Sistemas Medicos Alaris S.A de C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50761332
Report Number9616066-2026-02289
Device Sequence Number21119370
Product Code FPA
UDI-Device Identifier07613203011792
UDI-Public(01)07613203011792(11)250306(17)280305(10)25035201
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K233021
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2203E
Device Lot Number25035201
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Supplement Date Received by Manufacturer09/15/2026
Initial Report FDA Received Date09/14/2026
Supplement Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown